Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Distention in temporal area, inflamed lungs and asthma. Prescription of Symbicort. Cause High BP?

I was curious and honestly concerned about the distention in my left temporal area. I believe it might be the left branch of the superficial artery . I ve noticed it now for several weeks. It s kind of a long story, but I went to the doctor about two weeks ago with tightness (inflammation) in my lungs. I m an asthmatic and have been since I as three months old. Any how, my doctor gave me an corticosteroid injection and some samples of Advair to get me by until my prescription of Symbicort came in. I went about a month without it and believe it caused quite some problem. Well out of embarrasement, I did not tell him that I also had been taking an L- arginine supplement for about 2 weeks. I should have done some research first, because after the fact I learned that this amino acid can cause inflammation in the lungs. I have been taking my normal medicines theophylline 200 mg tabs twice a day, rescue inhaler Proair as needed, and Symbicort 2 puffs twice daily. I am, however still having that feeling of tightness, like a rubber band around the rib cage. Most of the feeling comes during expiration. My asthma overall is much better in my adulthood as opposed to adolescence . My last severe attach was at age 16 when I was about to be put on a ventilator, but through God s grace was spared. I ve noticed that over the last month my blood pressure has been up and down. I would like to think this is due to all the chemicals (Nitric oxide and L-arginine) in addition to being out of my corticosteroid Symbicort. Needless to say, there is not much research on these substances and their affects on the cardiovascular system. It just baffles me because prior to all of this I did not have any of these problems. My overall weight is proportional to height, I exercise and eat healthy, I do not drink or smoke. Can these factors together be what s causing my higher blood pressure? My doctor as well as I believe that since the inflammation is not caused by an infection that in time the tightness should diminish and hopefully my blood pressure will balance out.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
any vitamin diet suppliments and suppliments trigger allergy as you are knowncase of allergies your allergy is persistence after chilhood without noticed
in these paracetamol,ibuprufen vitamins and suppliments increase the alergy
these condition is seen in foods which are misdiagnosed
get blood serum test for specific antibodies for milk wheat potato chana rice nuts egg
eliminate in diet and there will be recovery
symbicort is last choice
take supprtive therapy till the tests and you will be okay after elimination diet after tests
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor